# SDR HALA0700132

- Difficulty date: March 22, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,501 hours, 15,365 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING L ENG INSPECTION FOUND DENT DAMAGE APPROX .030-.035 INCH NBR 4 FAN BLADE, 1 INCH FROM TIP AREA A.  PERFORMED BLENDING PER AMM 72-31-02-308-003-N00 AND OK FOR SERVICE.
